MathSciNet Relay Station
MathSciNet bibliographic data
MR1129591 46L10 (46L35)
Jolissaint, Paul Indice d'espérances conditionnelles et algèbres de von Neumann finies. (French) [Conditional-expectation index and finite von Neumann algebras] Math. Scand. 68 (1991), no. 2, 221–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement